Global geometry of singular holomorphic foliations and distributions
Full text | |
Author(s): |
Total Authors: 3
|
Affiliation: | [1] CNRS, I2M, Luminy Case 930, F-13288 Marseille 9 - France
[2] Univ Fed Minas Gerais, Ave Antonio Carlos 6627, BR-30161970 Belo Horizonte, MG - Brazil
[3] UFLA, Av Doutor Sylvio Menicucci 1001, BR-37200000 Kennedy, Lavras - Brazil
Total Affiliations: 3
|
Document type: | Journal article |
Source: | ADVANCES IN MATHEMATICS; v. 320, p. 1158-1184, NOV 7 2017. |
Web of Science Citations: | 1 |
Abstract | |
In this work we prove a Baum-Bott type residue theorem for flags of holomorphic foliations. We prove some relations between the residues of the flag and the residues of their correspondent foliations. We define the Nash residue for flags and we give a partial answer to the Baum-Bott type rationality conjecture in this context. (C) 2017 Elsevier Inc. All rights reserved. (AU) | |
FAPESP's process: | 15/20841-5 - Global geometry of singular holomorphic foliations and distributions |
Grantee: | Marcos Benevenuto Jardim |
Support Opportunities: | Research Grants - Visiting Researcher Grant - Brazil |
FAPESP's process: | 15/06697-9 - Characteristic classes and intersection homology |
Grantee: | João Carlos Ferreira Costa |
Support Opportunities: | Research Grants - Visiting Researcher Grant - International |